Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 170, NWS Norman, OK

April 26, 2016Comanche County, Cotton County, Tillman County, Oklahoma; 5 counties in Texas

NWS Norman, OK issued this severe thunderstorm warning at Apr 26, 2016, 7:09 PM CDT for Comanche County, Cotton County, Tillman County, Oklahoma; 5 counties in Texas. It was in force for 51 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2016, 7:09 PM CDT (00:09 UTC)
Expired
Apr 26, 2016, 8:00 PM CDT
In force
51 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Comanche County, OK, Cotton County, OK, Tillman County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Wichita County, TX, Wilbarger County, TX

The radar

The Altus AFB radar (KFDR), 75 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 7:25 PM CDTTSTM WND GST 60W Iowa Park, TX
Apr 26, 7:40 PM CDTTSTM WND DMGS Wichita Falls, TXWINDS BLEW OVER A 12 INCH DIAMETER TREE AND SNAPPED 10 POWER POLES.
Apr 26, 7:43 PM CDTTSTM WND GST 702 Se Wichita Falls, TXGAS STATION SIGN DESTROYED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 2:32 PM CDTTornado Watch PDSSPC9 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.2 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2016-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2622 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2016-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 126 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2622 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
1224 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
126 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
1.5
Supercell composite
11.0

Open this sounding in Storm Lab

The text

As transmitted.

769 
WUUS54 KOUN 270009
SVROUN
OKC031-033-141-TXC009-023-077-485-487-270100-
/O.NEW.KOUN.SV.W.0170.160427T0009Z-160427T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
709 PM CDT TUE APR 26 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN COTTON COUNTY IN SOUTHWESTERN OKLAHOMA...
  SOUTHEASTERN TILLMAN COUNTY IN SOUTHWESTERN OKLAHOMA...
  SOUTH CENTRAL COMANCHE COUNTY IN SOUTHWESTERN OKLAHOMA...
  WICHITA COUNTY IN NORTHERN TEXAS...
  EASTERN BAYLOR COUNTY IN NORTHERN TEXAS...
  WESTERN CLAY COUNTY IN NORTHERN TEXAS...
  SOUTHEASTERN WILBARGER COUNTY IN NORTHERN TEXAS...
  ARCHER COUNTY IN NORTHERN TEXAS...

* UNTIL 800 PM CDT

* AT 709 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 3 MILES SOUTHWEST OF HOLLISTER TO 6 MILES NORTH OF
  ELECTRA TO 3 MILES NORTHWEST OF KAMAY TO NEAR LAKE KICKAPOO TO 5
  MILES SOUTHEAST OF MEGARGEL...MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  WICHITA FALLS...BURKBURNETT...ARCHER CITY...IOWA PARK...ELECTRA...
  HOLLIDAY...GRANDFIELD...SCOTLAND...DEAN...CHATTANOOGA...RANDLETT...
  WINDTHORST...MEGARGEL...JOLLY...DEVOL...FAXON...HOLLISTER...LOVELAND...
  KAMAY AND MANKINS.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 0 AND 16.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3340 9897 3362 9896 3437 9903 3450 9851
      3417 9835 3368 9834 3347 9835 3347 9842
      3340 9842
TIME...MOT...LOC 0009Z 257DEG 38KT 3432 9892 3412 9888 3389 9885 3366
9883 3341 9886

HAIL...1.25IN
WIND...60MPH
 
$$

SIX
1 follow-up statement
310 
WWUS54 KOUN 270037
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
737 PM CDT TUE APR 26 2016

OKC031-033-141-TXC009-023-077-485-487-270100-
/O.CON.KOUN.SV.W.0170.000000T0000Z-160427T0100Z/
COTTON OK-TILLMAN OK-COMANCHE OK-WICHITA TX-BAYLOR TX-CLAY TX-
WILBARGER TX-ARCHER TX-
737 PM CDT TUE APR 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR WESTERN COTTON...SOUTHEASTERN TILLMAN...SOUTH CENTRAL COMANCHE...
WICHITA...EASTERN BAYLOR...WESTERN CLAY...SOUTHEASTERN WILBARGER AND
ARCHER COUNTIES...

AT 735 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTH OF LOVELAND TO 3 MILES SOUTHWEST OF
DEVOL TO NEAR WICHITA FALLS TO 4 MILES NORTHWEST OF SCOTLAND TO 6
MILES SOUTH OF WINDTHORST...MOVING EAST AT 40 MPH. WIND GUSTS TO 
60 MPH WAS MEASURED AT IOWA PARK. 

HAZARD...65 TO 70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.   

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
WICHITA FALLS...BURKBURNETT...ARCHER CITY...IOWA PARK...ELECTRA...
HOLLIDAY...GRANDFIELD...SCOTLAND...DEAN...CHATTANOOGA...RANDLETT...
WINDTHORST...MEGARGEL...JOLLY...DEVOL...FAXON...HOLLISTER...LOVELAND...KAMAY
AND MANKINS.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 0 AND 16.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3340 9897 3362 9896 3437 9903 3450 9851
      3417 9835 3368 9834 3347 9835 3347 9842
      3340 9842
TIME...MOT...LOC 0035Z 256DEG 33KT 3436 9877 3417 9863 3395 9856 3372
9851 3348 9845

HAIL...1.25IN
WIND...70MPH
 
$$

SIX

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 6:44 PM CDT, 25 minutes earlier.

Area forecast discussion, Apr 26, 6:44 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
644 PM CDT TUE APR 26 2016

.DISCUSSION...
0Z TAF DISCUSSION BELOW.

&&

.AVIATION...
WIDESPREAD STRONG TO SEVERE STORMS WILL CONTINUE TO MOVE ACROSS
THE AREA THIS EVENING WITH VERY LARGE HAIL... DAMAGING STRAIGHT
LINE WINDS LIKELY. TORNADOES ARE ALSO POSSIBLE. RAIN WILL END FROM
WEST TO EAST LATER THIS EVENING/OVERNIGHT. CEILINGS WILL IMPROVE
OVERNIGHT INTO WEDNESDAY MORNING. A FRONTAL BOUNDARY MOVING ACROSS
THE AREA WEDNESDAY WILL CAUSE WINDS TO SHIFT.

&&

.PREV DISCUSSION... /ISSUED 349 PM CDT TUE APR 26 2016/

DISCUSSION...
THE PRIMARY CONCERN THROUGH THIS EVENING WILL BE SEVERE WEATHER,
WHICH IS CURRENTLY ISOLATED BUT DEVELOPING ACROSS NORTHCENTRAL
OKLAHOMA AS WELL AS JUST SOUTH OF THE RED RIVER IN WESTERN NORTH
TEXAS. AT THE SURFACE, A SHARP DRYLINE HAS CAUGHT UP WITH A COLD
FRONT NEARLY ALONG THE STATE LINES IN WESTERN OKLAHOMA AND THE
TEXAS PANHANDLE. ALOFT, A LARGE SCALE TROUGH DIGGING ACROSS THE
SOUTHWESTERN U.S. INTO THE SOUTHERN HIGH PLAINS, WITH THE LEFT
EXIT QUADRANT OF THE 300 MB JET MAXIMA RIGHT OVER WESTERN NORTH
TEXAS. AHEAD OF THIS SYSTEM, STRONG LOW LEVEL MOISTURE IS IN
PLACE, WITH A VERY UNSTABLE ATMOSPHERE ALOFT. WITH CAPE VALUES IN
THE 3000-4000 J/KG RANGE, THE POTENTIAL EXIST FOR SUPERCELL
THUNDERSTORMS TO FIRE UP. LATEST OUN 18Z SPECIAL SOUNDING STILL
SHOWED A LOW LEVEL INVERSION CAP IN PLACE ABOVE THE BOUNDARY
LAYER. HOWEVER, LOW BASED FORCING ALONG THE DRYLINE/COLD FRONT
ALONG WITH SOME MID LEVEL FORCING ASSOCIATED WITH THE TROUGH
SHOULD BE SUFFICIENT TO BREAK THE CAP, RESULTING IN WIDESPREAD
CONVECTION FOR LATE AFTERNOON INTO THE EVENING HOURS. THE STRONG
CAPE VALUES COULD CERTAINLY RESULT IN LARGE HAIL UP TO BASEBALL
SIZE AND/OR SEVERE WIND GUSTS UNDER THE SUPERCELL STORMS. ALTHOUGH
HAIL WILL BE OUR MOST LIKELY CONCERN, SHEAR VALUES OF 45 TO 50 KTS
IN THE 0-6 KM LAYER COULD CERTAINLY FAVOR A FEW TORNADOS
DEVELOPING WITH THESE STORMS. ALTHOUGH MESOSCALE MODELS ARE NOT IN
FULL AGREEMENT, THE HRRR SEEMS TO HAVE A BETTER HANDLE ON THE
SCENARIO, WITH WIDESPREAD CONVECTION BREAKING OUT ALONG THE
SURFACE BOUNDARIES IN WESTERN OKLAHOMA AND WESTERN NORTH TEXAS
FROM NOW THROUGH THE EARLY EVENING HOURS, THEN CENTRAL OKLAHOMA
FOR THE REMAINDER OF THE EVENING. THESE STORMS WILL BE RATHER
QUICK MOVING, SO HYDROLOGY ISSUES/FLOODING CHANCES WOULD BE LOW.
THE SEVERE THREAT WILL BE RAMPING DOWN TOWARD THE MIDNIGHT HOURS
WITH POPS DECREASING WELL DURING THE EARLY MORNING HOURS OF
WEDNESDAY AS THE COLD FRONT AND DRIER AIR PUSH THROUGH.

FOR THE REMAINDER OF THE SHORT TERM, WEDNESDAY WILL BE SUNNY, WITH
MORE MILDER AND SEASONABLY NORMAL TEMPERATURES ON THE BACK SIDE OF
THE COLD FRONT. HOWEVER, THE COLD FRONT IS EXPECTED TO LIFT BACK
NORTHWARD AS A WARM FRONT, BRINGING MOISTURE BACK INTO THE AREA.
ANOTHER LARGE SCALE SYSTEM COMING FROM THE SOUTHWEST WILL AGAIN
BRING POPS OF TSRA BACK INTO THE FORECAST BEGINNING LATE THURSDAY
NIGHT THROUGH FRIDAY, AND POSSIBLY LINGERING AROUND INTO SATURDAY
ACROSS CENTRAL OKLAHOMA.

IN THE EXTENDED RANGE, BOTH GFS & ECMWF SUGGEST ANOTHER LARGE WAVE
MOVING IN FROM THE WEST, REINTRODUCING LOW TSRA POPS FOR LATE
SUNDAY INTO MONDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  56  77  50  79 /  50   0   0   0
HOBART OK         51  77  49  79 /  30   0   0   0
WICHITA FALLS TX  55  81  53  84 /  40   0   0  10
GAGE OK           48  73  44  73 /  10   0   0   0
PONCA CITY OK     57  74  48  76 /  80  10   0   0
DURANT OK         62  82  56  84 /  80  10   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

25/30/25
Hazardous weather outlook, Apr 26, 4:26 PM CDT, 2 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
426 PM CDT TUE APR 26 2016

OKZ004>048-050>052-TXZ083>090-272130-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
426 PM CDT TUE APR 26 2016

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT...

.THUNDERSTORMS...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH THIS
EVENING ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE MODERATE RISK IS EAST OF A LINE FROM CHEROKEE TO LAWTON
AND WICHITA FALLS...AND WEST OF HOLDENVILLE AND DURANT.
LOCATIONS WEST AND EAST OF THE MODERATE RISK ARE IN AN ENHANCED
RISK.

TIMING...
THE MOST LIKELY TIME FOR SIGNIFICANT SEVERE STORMS WILL BE
THROUGH MIDNIGHT. STORMS WILL MOVE QUICKLY TO THE NORTH AND EAST.

IMPACTS...
GIANT HAIL LARGER THAN BASEBALLS WILL LIKELY OCCUR WITH SOME
STORMS. WIND GUSTS TO 80 MPH AND TORNADOES ARE ALSO EXPECTED.

.SPOTTER INFORMATION STATEMENT...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THROUGH
THIS EVENING.

.DISCUSSION...
NUMEROUS STRONG TO SEVERE STORMS WILL CONTINUE TO DEVELOP THROUGH
THIS EVENING ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.
THE STORMS WILL LIKELY DEVELOP INTO ONE OR MORE LINES THIS
EVENING. THE THREAT OF TORNADOES WILL INCREASE THROUGH EARLY THIS
EVENING AS LOW LEVEL SHEAR INCREASES. OTHERWISE... GIANT HAIL WILL
BE LIKELY WITH THE SEVERE STORMS. DAMAGING WINDS WILL BECOME MORE
OF A CONCERN IF AND/OR WHEN THE STORMS BECOME ONE OR MORE LINES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

.THUNDERSTORMS...
SEVERE THUNDERSTORMS MAY OCCUR FRIDAY ALONG WITH VERY HEAVY
RAINFALL WHICH COULD PRODUCE FLOODING. THE GREATEST RISK OF
SEVERE STORMS WILL BE OVER WESTERN NORTH TEXAS AND SOUTHWEST
OKLAHOMA.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Local storm report, Apr 26, 6:37 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
637 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND GST     SEILING                 36.15N 98.92W
04/26/2016  M58 MPH          DEWEY              OK   MESONET

&&

MDAY
Special weather statement, Apr 26, 6:49 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
649 PM CDT TUE APR 26 2016

OKZ027>030-039-040-270015-
POTTAWATOMIE OK-GRADY OK-MCCLAIN OK-CLEVELAND OK-GARVIN OK-
STEPHENS OK-
649 PM CDT TUE APR 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN POTTAWATOMIE...
EASTERN GRADY...MCCLAIN...CLEVELAND...NORTHWESTERN GARVIN AND
NORTHEASTERN STEPHENS COUNTIES UNTIL 715 PM CDT...

AT 647 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF LINDSAY...MOVING NORTHEAST AT 50 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3491 9705 3458 9765 3473 9794 3533 9792
      3534 9776 3533 9774 3532 9770 3534 9767
      3536 9735
TIME...MOT...LOC 2347Z 231DEG 44KT 3477 9766
Special weather statement, Apr 26, 6:50 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
650 PM CDT TUE APR 26 2016

OKZ036-037-TXZ085-270015-
TILLMAN OK-JACKSON OK-WILBARGER TX-
650 PM CDT TUE APR 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TILLMAN...
SOUTHEASTERN JACKSON AND NORTHWESTERN WILBARGER COUNTIES UNTIL 715 PM
CDT...

AT 648 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR TIPTON...
MOVING NORTHEAST AT 50 TO 60 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LAT...LON 3436 9942 3470 9928 3473 9919 3446 9893
      3437 9889
TIME...MOT...LOC 2348Z 246DEG 53KT 3455 9913
Local storm report, Apr 26, 6:57 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
657 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     HAIL             3 ESE CARNEGIE          35.09N 98.55W
04/26/2016  E1.00 INCH       CADDO              OK   TRAINED SPOTTER

&&

MDAY
Local storm report, Apr 26, 7:03 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
703 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TSTM WND GST     16 NNE FREEDOM          36.98N 99.00W
04/26/2016  M57 MPH          WOODS              OK   MESONET

&&

MDAY
Special weather statement, Apr 26, 7:06 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
706 PM CDT TUE APR 26 2016

OKZ011-012-017-018-023-024-270100-
CANADIAN OK-CADDO OK-BLAINE OK-MAJOR OK-KINGFISHER OK-GARFIELD OK-
706 PM CDT TUE APR 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CANADIAN...
NORTHWESTERN CADDO...BLAINE...SOUTHEASTERN MAJOR...KINGFISHER AND
SOUTHWESTERN GARFIELD COUNTIES UNTIL 800 PM CDT...

AT 704 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
4 MILES WEST OF ISABELLA TO 4 MILES EAST OF EAGLE CITY TO 6 MILES
SOUTH OF FAY...MOVING NORTHEAST AT 45 MPH.

HAZARDS INCLUDE...
WIND GUSTS OVER 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3555 9797 3554 9862 3555 9863 3596 9863
      3626 9861 3636 9779
TIME...MOT...LOC 0004Z 234DEG 38KT 3621 9841 3594 9852 3572 9863

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 7:01 PM CDTSevere Thunderstorm WarningOUNCleveland, Grady, McClain, Oklahoma44 min
Apr 26, 7:06 PM CDTSpecial Weather StatementOUNBlaine, Kingfisher54 min
Apr 26, 7:15 PM CDTSevere Thunderstorm WarningOUNBlaine, Canadian, Kingfisher45 min
Apr 26, 7:19 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady56 min
Apr 26, 7:25 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa, Tillman50 min
Apr 26, 7:34 PM CDTFlash Flood WarningOUNCaddo, Comanche, Kiowa116 min
Apr 26, 7:43 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant47 min
Apr 26, 7:46 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Jefferson, Stephens44 min
Apr 26, 7:49 PM CDTSpecial Weather StatementOUNNoble, Payne41 min
Apr 26, 7:50 PM CDTSpecial Weather StatementOUNCleveland, Oklahoma55 min
Apr 26, 7:56 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Noble, Payne29 min
Apr 26, 8:10 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, Kingfisher, Logan, McClain and 2 more50 min
Apr 26, 8:20 PM CDTSevere Thunderstorm WarningOUNCarter, Comanche, Garvin, Grady, Jefferson, Love and 2 more40 min
Apr 26, 8:26 PM CDTAreal Flood AdvisoryOUNCaddo, Canadian, Cleveland, Grady, McClain, Oklahoma4 hr
Apr 26, 8:31 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Kingfisher, Logan, Noble29 min
Apr 26, 8:41 PM CDTSevere Thunderstorm WarningOUNCleveland, Hughes, Lincoln, Logan, McClain, Noble and 5 more49 min
Apr 26, 8:45 PM CDTTornado WarningOUNLincoln, Logan, Oklahoma30 min
Apr 26, 8:56 PM CDTSevere Thunderstorm WarningOUNBryan, Carter, Garvin, Johnston, Love, McClain and 3 more49 min
Apr 26, 9:28 PM CDTSevere Thunderstorm WarningOUNCleveland, Hughes, Lincoln, McClain, Noble, Payne and 3 more47 min
Apr 26, 9:34 PM CDTAreal Flood WarningOUNComanche, Jackson, Kiowa, Tillman6 hr
Apr 26, 9:41 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Coal, Garvin, Hughes, Johnston and 4 more49 min
Apr 26, 9:48 PM CDTTornado WarningOUNJohnston11 min
Apr 26, 10:10 PM CDTSevere Thunderstorm WarningOUNHughes, Lincoln, Pontotoc, Pottawatomie, Seminole50 min
Apr 26, 10:22 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Coal, Hughes, Johnston, Marshall and 1 more38 min
Apr 26, 10:55 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan50 min
Apr 27, 4:28 AM CDTDense Fog AdvisoryOUNBeckham, Caddo, Canadian, Cleveland, Comanche, Cotton and 12 more5 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2016Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.